J. Nonl. Evol. Equ. Appl. 2013 (4), pp. 43-54, published on April 11, 2013:

Existence and uniqueness of a solution for a fractional differential equation by Rothe's method


A. Raheem, D. Bahuguna

Department Of Mathematics And Statistics, Indian Institute Of Technology Kanpur, Kanpur - 208016, India.

Received on August 1, 2012; Revised version: November 16, 2012
Accepted on November 16, 2012

Communicated by Gaston M. N'Guérékata

Abstract.  In this paper, we establish the existence and uniqueness of a strong solution for a semilinear fractional differential equation by using Rothe’s method. Thereafter, we show the continuous dependence of the solution on the initial data and the stability of the solution.
Keywords: Rothe’s method; Fractional differential equation; Strong solution; a priori estimate.
2010 Mathematics Subject Classification:   34A08, 35D35, 34K06, 65M20, 34K20, 34A12.

Download Full Text: JNEEA-vol.2013-no.4.pdf [207 kB].


Warning: INSERT command denied to user 'realma3'@'10.50.224.178' for table 'j_watchdog' query: INSERT INTO j_watchdog (uid, type, message, variables, severity, link, location, referer, hostname, timestamp) VALUES (0, 'php', '%message in %file on line %line.', 'a:4:{s:6:\"%error\";s:12:\"user warning\";s:8:\"%message\";s:420:\"INSERT command denied to user 'realma3'@'10.50.224.178' for table 'j_accesslog'\nquery: INSERT INTO j_accesslog (title, path, url, hostname, uid, sid, timer, timestamp) values('J. Nonl. Evol. Equ. Appl. 2013 (4), pp. 43-54, published on April 11, 2013:', 'node/69', '', '54.82.79.137', 0, '3c24365bacb91abf3a15d90694026898', 315, 1542592633)\";s:5:\"%file\";s:61:\"/home/users6/j/jneea/www/modules/statistics/statistics.module\";s:5:\ in /home/users6/j/jneea/www/includes/database.mysql.inc on line 135